CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 59 Number 1 (Mar 2016)

Looking for a printed back issue?
Page  
Contents
  The Contraction Principle for Multivalued Mappings on a Modular Metric Space with a Graph
Alfuraidan, Monther Rashed
13   On classes $Q_p^\#$ for Hyperbolic Riemann surfaces
Aulaskari, Rauno; Chen, Huaihui
30   A Geometric Extension of Schwarz's Lemma and Applications
Cleanthous, Galatia
36   Distributive and Anti-distributive Mendelsohn Triple Systems
Donovan, Diane M.; Griggs, Terry S.; McCourt, Thomas A.; Opršal, Jakub; Stanovský, David
50   On the Bernstein Problem in the Three-dimensional Heisenberg Group
Dorfmeister, Josef F.; Inoguchi, Jun-ichi; Kobayashi, Shimpei
62   Uncertainty Principles on Weighted Spheres, Balls and Simplexes
Feng, Han
73   Positive Solutions for the Generalized Nonlinear Logistic Equations
Gasiński, Leszek; Papageorgiou, Nikolaos S.
87   Approximation of a Function and its Derivatives by Entire Functions
Gauthier, Paul M.; Kienzle, Julie
95   Faithful Representations of Graph Algebras via Branching Systems
Gonçalves, Daniel; Li, Hui; Royer, Danilo
104   Littlewood-Paley Characterizations of Second-Order Sobolev Spaces via Averages on Balls
He, Ziyi; Yang, Dachun; Yuan, Wen
119   A Simple Proof and Strengthening of a Uniqueness Theorem for L-functions
Hu, Pei-Chu; Li, Bao Qin
123   Discrete Space-time and Lorentz Transformations
Jensen, Gerd; Pommerenke, Christian
136   Transformation Formulas for Bilinear Sums of Basic Hypergeometric Series
Kajihara, Yasushi
144   A Brief Note Concerning Hard Lefschetz for Chow Groups
Laterveer, Robert
159   Rotors in Khovanov Homology
MacColl, Joseph
170   A Note on Fine Graphs and Homological Isoperimetric Inequalities
Martínez-Pedroza, Eduardo
182   Generalized Torsion in Knot Groups
Naylor, Geoff; Rolfsen, Dale
190   Ramsey Number of Wheels Versus Cycles and Trees
Raeisi, Ghaffar; Zaghian, Ali
197   Quasi-copure Submodules
Rajaee, Saeed
204   Restricted Khinchine Inequality
Spektor, Susanna
211   Universality Under Szegő's Condition
Totik, Vilmos

© Canadian Mathematical Society, 2017 : https://cms.math.ca/